# SDR 20000424SH003

- Difficulty date: March 22, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003851002
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT PENETRANT INSPECTION INDICATED A CRACK IN RIGHT NACELLE FORWARD FRAME NR 1.  POSSIBLE CAUSE IS STILL UNDETERMINED.  WOULD SUSPECT ENGINE TORQUE AND VIBRATION TO BE CONTRIBUTING FACTORS.  SB 120-54-0036 IS BEING INCORPORATED.  (X)
